Controllability of nonlinear systems and systems on a foliation
Doklady Akademii Nauk, Tome 299 (1988) no. 3, pp. 573-576
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_3_a13,
author = {S. V. Emel'yanov and S. K. Korovin and S. V. Nikitin},
title = {Controllability of nonlinear systems and systems on a foliation},
journal = {Doklady Akademii Nauk},
pages = {573--576},
year = {1988},
volume = {299},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_3_a13/}
}
TY - JOUR AU - S. V. Emel'yanov AU - S. K. Korovin AU - S. V. Nikitin TI - Controllability of nonlinear systems and systems on a foliation JO - Doklady Akademii Nauk PY - 1988 SP - 573 EP - 576 VL - 299 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1988_299_3_a13/ LA - ru ID - DAN_1988_299_3_a13 ER -
S. V. Emel'yanov; S. K. Korovin; S. V. Nikitin. Controllability of nonlinear systems and systems on a foliation. Doklady Akademii Nauk, Tome 299 (1988) no. 3, pp. 573-576. http://geodesic.mathdoc.fr/item/DAN_1988_299_3_a13/